# SDR ABXA20141027337

- Difficulty date: October 27, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 86,190 hours, 39,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 111T1000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE AT AFT END OF FORE TO AFT LOWER BEAM AT REAR SPAR APPROX RBL 42.  FABRICATED NEW SUPPORT ANGLE FROM 2075-0-090 PO 0055105.  HEAT TREATED TO 2075-T6 IAW DWG 111T1000.  CRACKED 4.7 INCHES, PN 111T1000, PART NAME ANGLE, SN NSN, FS & BS LOCATION 970 TO 975, STRINGER & WS LOCATION RBL 42 TO RBL 42.  ACFT WAS GNDED.
